HI, I’m Kim, and I’m 17. Ever since I entered puberty I had horrible problems with my skin and I even was on antibiotics to calm down my acne. Even though I was aware it might dry up my skin completely, I was hopeless enough to use Accutane. It did clear my acne, but the whole time I was on the damn thing I thought I had cancer or something because it caused me to have bloody stools. So, try everything for acne before this damn thing.
One thing Accutane left me as well is what dermatologist noticed on my last visit and suspects it might be psoriasis. So far, it’s only a small patch following my hairline, about 1-2 inches long. It does sometimes get itchy, but at what point does psoriasis become painful? Or is it like some people have a lot less luck and are in more pain while others are OK?
first things first, I think you might still have a good chance of not having the psoriasis and this just being another side effect of accutane. How long has it been since you stop using it? Do you use any other similar products now? I'm asking because even in products that are marketed for people with sensitive skin can contain some very common irritants to which your skin could be even more susceptible after the accutane treatment.
And, to answer your question, psoriasis flare-ups, most commonly patches of dry, crackled and very sensitive skin can appear anywhere on the body and can spread across large portions of your skin. So yes, psoriasis can hurt very much in some cases.
Hello Kim. Im 34 and have psoriasis really bad. Back in 05 when I got slapped with it, it just started as small patches on my elbows and a little bit on my hairline. Ive been suffering with this c**p head to toe since then..literally.
In my opinion, the only time the psoriasis patches hurt is when the skin is severly dry.
If you want a quick fix to remove it from the hairline, slap some mayonaisse on it before bed then wash it out. Sounds gross but it works.